# SDR DALA2023021301092

- Difficulty date: November 22, 2022
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N956DD
- Make and model: Boeing 737-9
- Aircraft serial: 39823
- Aircraft time: 19,148 hours, 13,323 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2507921) ACCOMPLISH VA 97743MA TO REMOVE AND REPLACE INTERIOR PLACARDS.
